# SDR UALA2010101803852

- Difficulty date: October 18, 2010
- Submitted: November 12, 2010
- Operation: Air carrier
- Aircraft: N457UA
- Make and model: Airbus A320-232
- Aircraft serial: 1146
- Aircraft time: 35,551 hours, 14,902 cycles
- Engine: Iae V2527A5
- System (JASC): 5697 · Window System Wiring
- Part: Wire Harness
- Condition: Open
- Location: Windshield
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NR1 SLIDING WINDOW SENSORS OUT OF TOLERANCE.  ACCOMPLISHED T-S PER TSM 30-42-00-810-809. SLAVED IN WHC-1 NO HELP, OHMED OUT SENSOR PRIMARY GOOD SPARE DOES NOT BUT NOT IN CIRCUIT SUSPECT WINDOW OR HARNESS PCN 565-2286 IPC 56-12-01-02J. LOB WIRE HARNESS AND CONNECTORS. RANG OUT PRIMARY WINDOW SENSOR FOUND TO BE OPEN.  REPLACED CAPTS SLIDING WINDOW.
